Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Laura Marsland

MPharm, ClinDip, locum pharmacist

Recent stories

  • Question from practice: Second-line treatment for Raynaud'sSubscription

    PJ, November 2013

    Raynaud’s phenomenon is a type of peripheral vascular disease caused by episodic vasospasm and ischaemia. It is characterised by a change in colour, most commonly of the fingers and toes, in response to cold.

  • Management of malignant gliomaSubscription

    PJ, February 2013

    A 60-year-old engineer presented to the emergency department at a district general hospital describing a vacant episode (he was aware of his surroundings but unable to respond to or to interact with people around him) accompanied by dysphasia and disorientation lasting around three hours. After this episode he noti

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.